# SDR FDEA2020040320659

- Difficulty date: April 2, 2020
- Submitted: April 8, 2020
- Operation: Air carrier
- Aircraft: N930FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25240
- Aircraft time: 64,527 hours, 23,340 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Part number: 146N51928
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT. AFT BULKHEAD FLOOR BEAM BETWEEN BS 1681.8 AND BS 1701,FLOOR   BEAM IS MISSING STABILIZER STRAP ON INTERCOSTAL WEB LOWER FLANGE AT BL-0. FABRICATED, LOCATED, DRILLED AND INSTALLED STABILIZER STRAP STA 1681.8 TO 1701 BL0   IAW BOEING DWG 146N5192 REV G, REV - AND B757 SRM 51-40-02
